# SDR UPS803666

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACK ON BOTTOM END OF COCKPIT SUB FLOOR AT STA 80 LBL 56, VERTICAL INTERCOSTAL.  REPAIRED IAW SRM 53-3-1, 51-1-20D.
